# SDR SWAA2013122623632

- Difficulty date: December 22, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 22,819 hours, 13,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED COVER, R & R LIGHT ASSEMBLY IAW MM.
